Differential and Integral Equations

A remark on harmonic map flows from surfaces

Changyou Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that any weak harmonic map flow $u$ from a Riemannian surface to a general manifold is smooth, provided that $\sup_{0\le t<\infty}E(u(\cdot,t))$ is sufficiently small.

Article information

Source
Differential Integral Equations, Volume 12, Number 2 (1999), 161-166.

Dates
First available in Project Euclid: 29 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367265627

Mathematical Reviews number (MathSciNet)
MR1672738

Zentralblatt MATH identifier
1008.58014

Subjects
Primary: 58E20: Harmonic maps [See also 53C43], etc.

Citation

Wang, Changyou. A remark on harmonic map flows from surfaces. Differential Integral Equations 12 (1999), no. 2, 161--166. https://projecteuclid.org/euclid.die/1367265627


Export citation